Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Noncommuting random products


Author: Harry Furstenberg
Journal: Trans. Amer. Math. Soc. 108 (1963), 377-428
MSC: Primary 60.08; Secondary 60.66
DOI: https://doi.org/10.1090/S0002-9947-1963-0163345-0
MathSciNet review: 0163345
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Théorie des opérations linéaires, Monogr. Mat., Tom I, Warsaw, 1932.
  • [2] R. Bellman, Limit theorem for non-commutative operations. I, Duke Math. J. 21 (1954), 491-500. MR 0062368 (15:969e)
  • [3] A. Borel and Harish-Chandra, Arithmetic subgroups of algebraic groups, Ann. of Math. (2) 75 (1962), 485-535. MR 0147566 (26:5081)
  • [4] L. Breiman, The strong law of large numbers for a class of Markov chains, Ann. Math. Statist. 31 (1960), 801-803. MR 0117786 (22:8560)
  • [5] F. Bruhat, Sur les représentations induites des groupes de Lie, Bull. Soc. Math. France 84 (1956), 97-205. MR 0084713 (18:907i)
  • [6] J. L. Doob, Stochastic processes, Wiley, New York, 1953. MR 0058896 (15:445b)
  • [7] N. Dunford and J. T. Schwartz, Linear operators, Interscience, New York, 1958.
  • [8] H. Furstenberg, A Poisson formula for semi-simple Lie groups, Ann. of Math. (2) 77 (1963), 335-386. MR 0146298 (26:3820)
  • [9] H. Furstenberg and H. Kesten, Products of random matrices, Ann. Math. Statist. 31 (1960), 457-469. MR 0121828 (22:12558)
  • [10] I. Gel'fand, Spherical functions on symmetric Riemann spaces, Dokl. Akad. Nauk SSSR 70 (1950), 5-8. (Russian). MR 0033832 (11:498b)
  • [11] R. Godement, A theory of spherical functions. I, Trans. Amer. Math. Soc. 73 (1952), 496-556. MR 0052444 (14:620c)
  • [12] U. Grenander, Some non-linear problems in probability theory, Probability and Statistics, The Harold Cramer Volume, pp. 108-129, Wiley, New York, 1959. MR 0109361 (22:247)
  • [13] S. Helgason, Differential geometry and symmetric spaces, Academic Press, New York, 1962. MR 0145455 (26:2986)
  • [14] G. D. Mostow, Homogeneous spaces with finite invariant measure, Ann. of Math. (2) 75 (1962), 17-31. MR 0145007 (26:2546)
  • [15] T. Watanabe, On the theory of Martin boundaries induced by countable Markov processes, Mem. Coll. Sci. Univ. Kyoto Ser. A Math. 33 (1960/61), 39-108. MR 0120682 (22:11431)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.08, 60.66

Retrieve articles in all journals with MSC: 60.08, 60.66


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0163345-0
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society